It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I wanted to come on here to see if this has happened to anyone else in the past.
About 5 years or so ago, my doctor prescribed me BeYaz because i was diagnosed with an ovarian cyst and my periods got awful. I took that medication up until the end of last year with zero issues. I even lost over 60lbs while taking the medication. I was getting periods very rarely all of last year and when I did get them, they were very light. Then all of a sudden mid december, i got my period and it did not stop for over a month. I saw my doctor because it wasn't normal. She ordered an ultrasound that I am still paying for and ran a pap, everything was fine. She thought that my body was sort of "catching up" since i barely ever got periods before that point. It eventually stopped and when I went in for my annual in March, I talked to her about getting an iud instead.
so after the period thing, i experienced some weight gain. not my normal weight gain, as weight does fluctuate and i was used to that having lost so much weight 2 years prior. i'm very active, i exercise 5-6 days a week regularly and eat a vegetarian diet. so it was kind of uncalled for. i chalked it up to maybe being under some stress...i tried to find a reason for it but couldn't. i was also...constipated? well there was a change in bowel movements. i wasn't going everyday and when i did, it was different.
so i got the skyla in april. i got my period for 3 months before it stopped completely. i haven't had my period since july. and i still can't lose weight. i have taken to using stool softeners somewhat regularly in order to actually be able to go to the bathroom. i feel so bloated all the time, tired...not moody. but i don't know what to do and i don't know if the IUD or birth control is causing this.
i did get bloodwork done with my primary to check my thyroid. all of my levels are normal. i feel fine mostly, just tired. i dropped about 10lbs because of the break up diet at the end of july but once i felt able to eat again and ate normally, it came back and hasn't left yet. should i get rid of my IUD? is extended use of stool softeners going to hurt my health? what can i do otherwise to control my weight?
i don't want to blame the birth control but literally no other aspect of my life had changed before all this happened. i don't even know how i was on the same pill for years before even experiencing something like this.

thanks if you read this and thanks even more if you can help.





All times are GMT -7. The time now is 10:52 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!